| Model Number |
6260 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
An advocate called on behalf of the customer to report that their blood glucose were not being stored in the memory of the contour next link 2.4 meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips from the lot # associated with the event using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.